MAUDE Adverse Event Report: Medtronic Xomed Inc. NIM 4.0 CONSOLE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

Medtronic Xomed Inc. NIM 4.0 CONSOLE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number NIM4CM01RF
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that intra-op, the nim console had not stimulation properly, switched from brief tone to continuous, at first there was no stimulation response but when probe was removed and put back on the nerve it gave an overwhelming response.No patient impact or injury.
 
Additional Manufacturer Narrative
H6: the codes fdm b17, fdr c20, fdc d16 and img g02030 are applicable for nim console.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: nim4cpb1rf, serial/lot #: (b)(6), ubd: , udi#: (b)(4).H6: the codes fdm b17, fdr c20, fdc d16 and img g02005 are applicable for nim patient interface.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM 4.0 CONSOLE
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
Medtronic Xomed Inc.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
Medtronic Xomed Inc.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
+1(763)526-5677
MDR Report Key50877735
Report Number1045254-2026-01300
Device Sequence Number9379996
Product Code GWF
UDI-Device Identifier00763000002992
UDI-Public(01)00763000002992(11)230926
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K200759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIM4CM01RF
Device Catalogue NumberNIM4CM01RF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Patient SexUnknown